MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD
Model Number 3163
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.X-ray imaging revealed migration of one lead.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Additional information indicates surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was replaced to address the issue.Therapy was restored post-operatively.

Brand Name
QUATTRODE LEAD WIDE SPACED, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23306439
Report Number1627487-2025-05075
Device Sequence Number4967455
Product Code LGW
UDI-Device Identifier05414734406093
UDI-Public(01)05414734406093(10)5104510(17)170430
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number3163
Device Catalogue Number3163
Device Lot Number5104510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG